# SDR UALA2011081204253

- Difficulty date: August 12, 2011
- Submitted: September 6, 2011
- Operation: Air carrier
- Aircraft: N806UA
- Make and model: Airbus A319-131
- Aircraft serial: 788
- Aircraft time: 46,766 hours, 18,563 cycles
- Engine: Iae V2522A5
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: VD3920
- Part serial: 25
- Condition: Faulty
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

LAVATORY AND GALLEY EXTRACTION FAN LOUD AND VIBRATING. COLLARED CBS U19 & U2 0,  REPLACED FAN (1HU) REF AMM.
